# SDR HALA20240506124

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 39,064 hours, 6,121 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,456 hours, 6,135 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG #2 FUEL FLOW, FUEL USED, AND TOTAL FUEL USED AMBER DASHES OVER LAST THREE DIGITS. WITH NO AMBER LINES THE #2 ENG FUEL FLOW INDICATION VARIABLE PLUSS/MINUS 3,000LBS DURING STABLE CRUISE POWER. ALL OTHER ENGINE INDICATIONS STABLE+NORMAL. REMOVED AND RTEPLACED ENG 2 FUEL FLOW TRANSMITER PER AMM 73-31-11. OPS CHK GOOD. LEAK CHK GOOD. PEFORMED ENGINE 2 IDLE RUN PER AMM 71-00-00-860-810-A. NO AMBER DASHES NOTED. OK FOR SVC.
